# SDR 2016FA0000365

- Difficulty date: July 28, 2016
- Submitted: August 10, 2016
- Operation: General aviation
- Aircraft: N255MG
- Make and model: Tecnam P2006T
- Aircraft serial: 087
- Aircraft time: 1,361 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Cracked
- Location: Nlg
- Part time: 1,361 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, SMALL CRACK DETECTED ON NOSE STRUT WHERE WELDS COME TOGETHER.  THE CRACK ALLOWS NITROGEN AND HYDRAULIC FLUID TO ESCAPE LETTING THE STRUT GO FLAT.  CRACK IS VISUAL AND DETECTABLE WITH LEAK CHECK.  CRACK REQUIRES REPLACEMENT OF STRUT.
